# SDR QXEA2012030100193

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,005 hours, 27,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 FLAP TRACK HAS CHIPPED/MISSING TUNGSTEN CARBIDE COATING ON INBD SURFACE OF VERTICAL LEG.  BLENDED NR 4 FLAP TRACK IAW RD 8/4-57-1238.  CONFIRMED TRACK CRACK FREE REF NTM 51-00-04-910-801 PT 4.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1238.
